# SDR AALA201807249030

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 53,847 hours, 31,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT AT THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS IAW AMM 35-11-11 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
